# SDR USAA200605003

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 56,021 hours, 33,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE NUMBER OF CRACKS, TOT APPROX LENGTH 2 INCHES, AT LOWER TIE SURFACE AT ACTUATOR, NR 3 SLAT SKIN.  INSTALLED FILLER AND DOUBLER PER SRM 57-43-01, REPAIR 06.
